# SDR ABXA010647

- Difficulty date: August 6, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 37,847 hours, 34,009 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146T63341
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GOUGE WAS FOUND IN THE 146T6334-1 INNER SKIN, NEAR STATION 1439, WATER LINE 131, LOWER SIDE ON BULK CARGO DOOR INNER SKIN.  REPAIRED THE AREA IAW REA B652-41387MR.
